MathSciNet Relay Station
MathSciNet bibliographic data
MR1483704 (98g:34135) 34L40 (33E10 34B30 81Q05)
Jager, Lisette Fonctions de Mathieu et polynômes de Klein-Gordon. (French) [Mathieu functions and Klein-Gordon polynomials] C. R. Acad. Sci. Paris Sér. I Math. 325 (1997), no. 7, 713–716.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement